# SDR UPS03440792

- Difficulty date: May 10, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT MLG W/W STA 1480 CUTOUT PNL O/B OF O/B TRUNNION FITTING AREA FOUND CORRODED AT ACCESS PANEL AREA.  CORROSION BLEND OUT (0.030 X 1 X 3 INCH) BULKHEAD WEB REPAIRED AS PER SRM 51-40-02 FIG 1.
